# SDR GTIA2024091738375

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,229 hours, 12,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT FROM FL290, FA REPORTED A FUME EVENT (NAIL POLISH SMELL). TURNED PACK 2 OFF AND SHUT X BLEED IAW WITH FUME/ODOR SUPP PROCEDURE F/A REOIRTED THE FUMES DISSAPTED.-REF. TSM 05-50-00-810-831-A OPERATED BOTH PACKS WITH X-BLEED VALVE IN AUTO IAW AMM 21-00-00. NO ABNORMAL SMELLS NOTED IN THE CABIN AT THIS TIME FROM PACK 1 OR PACK 2. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT. SVC.
